MAUDE Adverse Event Report: SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR

SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR
Model Number FG-558SL
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Perforation (2001); Foreign Body In Patient (2687)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the head of a surgical bur broke off into the jaw of a patient during a wisdom tooth extraction procedure on (b)(6) 2025.A post-operative image was taken to verify the location of the broken bur which revealed a fragment of the bur was left behind in area #3.It was further reported that retrieval of the fragment of the bur can cause nerve damage as it is close to the ian.A 3dct was taken at a post-op visit showing the fragmented bur appearing to be perforating tissue and working outward near the extraction site.The patient was advised to be aware of tissue sensitivity in right lingual area.Patient was further advised that if she feels a sharp and irritating object, to return to retrieve the bur.Otherwise, patient will return for a six-month follow-up repeat 3dct imaging.A supplemental report will be submitted if additional pertinent information becomes available.
 
Additional Manufacturer Narrative
The reported bur was not returned for evaluation.However, an investigation was performed on the same part number from a different lot.Neck strength testing on the 20-piece sample was performed and all 20 samples passed.

Brand Name
SS WHITE CARBIDE BUR
Common Device Name
DENTAL BUR
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin ave
lakewood NJ 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin ave
lakewood NJ 08701
Manufacturer Contact
diana hernandez
1145 towbin ave
lakewood, NJ 08701
8482226906
MDR Report Key24074949
Report Number2245654-2026-00016
Device Sequence Number10226416
Product Code EJL
UDI-Device IdentifierD6901405852
UDI-PublicD6901405852
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG-558SL
Device Catalogue Number14058-5
Device Lot NumberL05J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale